# SDR AALA202206163562

- Difficulty date: May 19, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 INNER CONTROL HANDLE HOOK WORN. REPLACED HOOK PER AMM 52-11-21.
